Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 15, NWS Lincoln, IL

March 27, 2013Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 27, 2013, 9:39 AM CDT for Clay County, Richland County, Illinois. It took effect at Mar 28, 2013, 7:00 AM CDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2013, 9:39 AM CDT (14:39 UTC)
In effect from
Mar 28, 2013, 7:00 AM CDT
Expired
Mar 30, 2013, 5:49 AM CDT
In force
47 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.07 ft at Mar 28, 2013, 10:00 AM CDT.

actionminormoderate152003/2703/2803/2903/3003/31
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WGUS43 KILX 271439
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
939 AM CDT WED MAR 27 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

RECENT HEAVY PRECIPITATION AND SNOW MELT IN THE LITTLE WABASH
RIVER BASIN WILL RESULT IN RENEWED FLOODING NEAR CLAY CITY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-280439-
/O.NEW.KILX.FL.W.0015.130329T1200Z-130331T1200Z/
/CLAI2.1.ER.130329T1200Z.130329T1800Z.130331T0600Z.NO/
939 AM CDT WED MAR 27 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM FRIDAY MORNING TO SUNDAY MORNING.
* AT  845 AM WEDNESDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 18.1 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         18  16.2 WED 9 AM    17.3   18.0   18.1


$$

MILLER
6 follow-up statements
692 
WGUS83 KILX 280115
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
815 PM CDT WED MAR 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-281515-
/O.EXT.KILX.FL.W.0015.130328T1200Z-130401T0000Z/
/CLAI2.1.ER.130328T1200Z.130330T0600Z.130331T1800Z.NO/
815 PM CDT WED MAR 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* FROM THURSDAY MORNING TO SUNDAY EVENING.
* AT 745 PM WEDNESDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 18.7 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         18  17.6 WED 8 PM    18.0   18.6   18.7

$$

AUTEN
350 
WGUS83 KILX 281427
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
927 AM CDT THU MAR 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.

.THE RISE OF THE LITTLE WABASH RIVER SLOWED DOWN DURING THE
OVERNIGHT HOURS. HOWEVER...SOME ADDITIONAL RISES ARE EXPECTED OVER
THE NEXT COUPLE DAYS...AS SNOW MELT FROM FURTHER NORTH ALONG THE
RIVER BEGINS TO FLOW DOWNSTREAM.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-290427-
/O.EXT.KILX.FL.W.0015.000000T0000Z-130401T0600Z/
/CLAI2.1.ER.130328T0915Z.130330T1200Z.130401T0000Z.NO/
927 AM CDT THU MAR 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE SUNDAY NIGHT.
* AT  845 AM THURSDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         18  18.1 THU 9 AM    18.6   19.0   18.8

$$
GEELHART
162 
WGUS83 KILX 290116
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
816 PM CDT THU MAR 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-291516-
/O.CON.KILX.FL.W.0015.000000T0000Z-130401T0600Z/
/CLAI2.1.ER.130328T0915Z.130330T1800Z.130401T0000Z.NO/
816 PM CDT THU MAR 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE SUNDAY NIGHT.
* AT 745 PM THURSDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY 
  SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         18  18.0 THU 8 PM    18.2   18.8   18.7



$$
540 
WGUS83 KILX 291351
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
851 AM CDT FRI MAR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

.A VERY SLOW FALL OCCURRED ALONG THE LITTLE WABASH RIVER NEAR
CLAY CITY OVERNIGHT...AND RIVER LEVELS HAVE DIPPED JUST BELOW
FLOOD STAGE. HOWEVER...RENEWED RISES ARE EXPECTED TO BEGIN
THIS AFTERNOON...DUE TO UPSTREAM SNOW MELT. A SECONDARY CREST
IS EXPECTED TO OCCUR BY SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-300351-
/O.EXT.KILX.FL.W.0015.000000T0000Z-130403T0000Z/
/CLAI2.1.RS.130328T0915Z.130330T1800Z.130402T1800Z.NO/
851 AM CDT FRI MAR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL TUESDAY EVENING.
* AT  745 AM FRIDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 18.9 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         18  17.9 FRI 8 AM    18.8   18.8   18.3

$$
GEELHART
556 
WGUS83 KILX 300059
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
759 PM CDT FRI MAR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-301459-
/O.EXT.KILX.FL.W.0015.000000T0000Z-130331T0000Z/
/CLAI2.1.RS.130328T0915Z.130329T0145Z.130330T1800Z.NO/
759 PM CDT FRI MAR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY EVENING.
* AT 745 PM FRIDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW AFTERNOON.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         18  17.6 FRI 8 PM    17.8   17.5   16.3

$$
526 
WGUS83 KILX 301049
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
549 AM CDT SAT MAR 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. IT NOW APPEARS
THAT CLAY CITY HAS ALREADY CRESTED...JUST BELOW FLOOD STAGE...WITH
RIVER LEVELS EXPECTED TO CONTINUE TO SLOWLY FALL. AS A RESULT...THE
FLOOD WARNING FOR CLAY CITY HAS BEEN CANCELLED. 

ILC025-159-301119-
/O.CAN.KILX.FL.W.0015.000000T0000Z-130331T0000Z/
/CLAI2.1.RS.130328T0915Z.130329T0145Z.000000T0000Z.NO/
549 AM CDT SAT MAR 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 445 AM SATURDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.9 FEET.  THE 
  RIVER WILL FALL TO 15.6 FEET BY .

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         18  17.2 SAT 5 AM    15.6   13.5   11.6

$$

SMITH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 27, 6:49 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 27, 6:49 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
649 AM CDT WED MAR 27 2013

.DISCUSSION...
ISSUED 303 AM CDT WED MAR 27 2013

SHORT TERM...TODAY THROUGH FRIDAY

LARGE AREAS OF STRATOCUMULUS ARE STILL AFFECTING THE CWA EARLY
THIS MORNING WITH SOME BREAKS WORKING IN FROM THE NORTHEAST. FEEL
THIS TREND WILL CONTINUE THROUGH MUCH OF THE MORNING. STEEP LOW
LEVEL LAPSE RATES AND BOUNDARY LAYER MOISTURE FROM SNOW MELT WILL
LIKELY LEAD TO RAPID REFORMING OF STRATOCU IN AREAS THAT DO CLEAR
OUT FOR A TIME TODAY. OVERALL PARTLY SUNNY SKIES AND LIGHTER WINDS
WITH SURFACE RIDGE AXIS MOVING IN. GRADUAL THERMAL MODERATION
CONTINUES AND MOST AREAS SHOULD SEE HIGHS BREAK INTO THE
40S...STILL AROUND 15 DEGREES BELOW NORMAL. QUIET WEATHER WITH
SLOW WARMING TREND THU/FRI AS THE RIDGE AXIS SLOWLY SHIFTS EAST
INTO THE LOWER GREAT LAKES AND OHIO VALLEY. WILL NEED TO WATCH
A WARM FRONT DEVELOPING OVER MO LATE THU AS MOST MODELS
SHOWING ENOUGH LIFT AND SATURATION FOR LIGHT SHOWERS NEAR THIS
FEATURE INTO FRIDAY. NAM IS ONLY OPERATIONAL MODEL SHOWING THIS
ACTIVITY FAR ENOUGH EAST TO AFFECT THE SOUTHWEST CWA...WHILE ALL
OTHER SOLUTIONS KEEP THE LOCAL AREA DRY AND WILL FOLLOW MODEL
CONSENSUS FOR NOW.

LONG TERM...SATURDAY THROUGH TUESDAY

A POTENT MID LEVEL TROF DIVING THROUGH SOUTHERN CANADA WILL SEND
TWO COLD FRONTS SOUTHEAST ACROSS THE MIDWEST THIS WEEKEND.
RELATIVELY MILD AIR STILL EXPECTED TO OVERSPREAD THE AREA WITH
HIGHS GETTING INTO AT LEAST THE LOWER 50S BOTH SATURDAY AND
SUNDAY. RAIN SHOWERS WILL ACCOMPANY THE INITIAL FRONTAL PASSAGE
WHICH WILL MOVE THROUGH THE CWA SATURDAY NIGHT/SUNDAY MORNING.
HAVE RAISED POPS TO LIKELY ACROSS THE NORTH SATURDAY NIGHT WHERE
BETTER DYNAMICS ASSOCIATED WITH THE MID LEVEL TROUGH WILL BE
LOCATED. THIS LOOKS TO BE A LIGHT/MODERATE RAIN EVENT QPF OF .1-.5
INCHES. SOME TIMING DIFFERENCES NOTED IN THE 00Z SOLUTIONS WITH
ECMWF NOW 6+ HOURS FASTER WITH FRONTAL PASSAGE WHILE GFS SLOWER
SHOWING A SFC LOW DEVELOPING ALONG THE BOUNDARY. WILL BASE
FORECAST ON MORE CONSISTENT SLOWER TIMING BUT MONITOR TRENDS
CLOSELY ON NEXT COUPLE RUNS. A SIGNIFICANT AIRMASS CHANGE WILL
OCCUR WITH A SECONDARY FRONTAL PASSAGE ON SUNDAY NIGHT. THIS WILL
SEND TEMPS CRASHING WELL BELOW NORMAL FOR MONDAY AND TUESDAY...AS
A CANADIAN HIGH BUILDS FROM THE PLAINS INTO THE UPPER MIDWEST. 850
MB TEMPS DIPPING INTO A -6 TO -10 C RANGE WILL SEND HIGHS INTO THE
LOW/MID 40S AND LOWS INTO THE 20S FOR THE BEGINNING OF APRIL. A
SERIES OF SOUTHERN STREAM WAVES WILL SHIFT EAST FROM THE PLAINS
THROUGH THE TENNESSEE VALLEY LATE MONDAY THROUGH MID- WEEK
SPREADING PRECIP BACK NORTH ACROSS THE SOUTHERN FLANK OF THE COLD
AIRMASS. MOST MEDIUM RANGE MODELS/ENSEMBLES SUGGEST HIGH WILL BE
STRONG ENOUGH TO KEEP THIS ACTIVITY SOUTH OF THE AREA AND WILL
KEEP THE FORECAST DRY THROUGH TUESDAY.

&&

.AVIATION...
ISSUED 650 AM CDT WED MAR 27 2013

VFR CONDITIONS SHOULD CONTINUE ACROSS THE CENTRAL IL AIRPORTS
THROUGH 12Z/7 AM THU. SCATTERED TO BROKEN 4.5-7K FT CLOUDS WILL
OCCUR TODAY OVER CENTRAL IL ESPECIALLY ALONG I-74 TAF SITES AS
SHORT WAVE OVER CENTRAL IOWA DIVES SE ACROSS CENTRAL IL BY MIDDAY
AND INTO CENTRAL/EASTERN KY BY SUNSET. ALSO HAVE BROKEN CIRRUS
CLOUDS 20-25K FT PASSING SE OVER CENTRAL IL INTO EARLY AFTERNOON.
MOSTLY CLEAR SKIES ARE EXPECTED TONIGHT WITH FEW-SCATTERED MID
LEVEL CLOUDS TONIGHT AFTER SUNSET ESPECIALLY SW AT SPI. WNW WINDS
5-10 KTS TODAY TO BECOMING LIGHT NNE TONIGHT AS 1029 MB HIGH
PRESSURE RIDGE OVER THE MS VALLEY DRIFTS SLOWLY EAST INTO IL BY
THU MORNING.

07

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 27, 5:16 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
516 AM CDT WED MAR 27 2013

ILZ036-040-041-047-049-050-281100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
516 AM CDT WED MAR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING...ON THE ILLINOIS RIVER DOWNSTREAM OF PEORIA AT
HAVANA AND BEARDSTOWN...IS EXPECTED TO SUBSIDE LATER THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ027>031-037-038-042>046-048-051>057-061>063-066>068-071>073-
281100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-
STARK-TAZEWELL-VERMILION-WOODFORD-
516 AM CDT WED MAR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

07

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.